Acute cochleovestibular toxicity due to topical application of potassium iodide.
Аннотация
We present a case report of a patient who suffered from an acute cochleovestibular deficit after topical application of potassium iodide solution into the left ear. Although the vestibular symptoms progressively disappeared, severe sensorineural hearing loss persisted after treatment with hyperbaric oxygen therapy and intravenous administration of corticosteroids and vasodilating agents. The mechanisms of ototoxicity after topical application of solutions are discussed with emphasis on the particular features of the present case: a patulous Eustachian tube syndrome and the presence of a tympanostomy tube in the left ear.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.